Jump to content
Join the Unexplained Mysteries community today! It's free and setting up an account only takes a moment.
- Sign In or Create Account -
Sign in to follow this  
UM-Bot

Dental patient developed '90-minute memory'

Recommended Posts

UM-Bot

A British soldier who went to the dentist in Germany became afflicted with a strange memory condition.

Known only by his first name William, the serviceman had been stationed in Germany in 2005 when, upon visiting a dentist to undergo a routine root canal, he went in to a trance-like state and had to be taken to hospital where he ended up staying for three days.

Read More: http://www.unexplained-mysteries.com/news/283502/dental-patient-developed-90-minute-memory

Share this post


Link to post
Share on other sites
 
MJNYC

OMG, almost like 50 First Dates. How terrible for him! I didn't even think that was possible. :unsure2:

Edited by MJNYC

Share this post


Link to post
Share on other sites
omerta

No! I'm getting a root canal done next week. I always knew the dentist was evil!

  • Like 1

Share this post


Link to post
Share on other sites
Sir Smoke aLot

:no:

I was always scared of them dentists but now... I just can't continue going there lol

Share this post


Link to post
Share on other sites
lightly

:no:

I was always scared of them dentists but now... I just can't continue going there lol

no worries, you probably won't remember it. ;)

Share this post


Link to post
Share on other sites
McFakename

Well... guess I can drop the dental insurance as I'm NEVER going back

Share this post


Link to post
Share on other sites
Paranomali

Wow this is messed up. I am already kinda fearful of the dentist, this just seals it haha

Share this post


Link to post
Share on other sites
KNash

Ok. He has anterograde amnesia which is the inability to form new memories past the a certain date (i.e. his root canal). I'm really interested in knowing if he was allergic to novacaine or possibly whatever form of anesthesia was used. Turns out that anterograde amnesia can be a complication of a benzodiazepine (tranquilizer) that is sometimes found in anesthesia. Fascinating. Never thought about this.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.